Vol. 306, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the global Gan–Gross–Prasad conjecture for general spin groups

Melissa Emory

Vol. 306 (2020), No. 1, 115–151
Abstract

We formulate a global Gan–Gross–Prasad conjecture for general spin groups. That is, we formulate a conjecture on a relation between periods of certain automorphic forms on GSpinn+1 × GSpinn along the diagonal subgroup GSpinn and some L-values. To support the conjecture, we show that the conjecture holds for n = 2 and 3 and for certain cases for n = 4.

Keywords
periods of automorphic forms, $L$-values, Gan–Gross–Prasad conjecture
Mathematical Subject Classification 2010
Primary: 11F70
Secondary: 22E55
Milestones
Received: 19 February 2019
Revised: 22 October 2019
Accepted: 12 December 2019
Published: 14 June 2020
Authors
Melissa Emory
Department of Mathematics
University of Toronto
Toronto ON
Canada